# SDR N6WA2015021803

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 25,256 hours, 17,034 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Contaminated
- Location: Overwing Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN OVERWING EXIT DOOR MAKING LOUD SQUEAL IN FLIGHT.  PULLED EXIT DOOR OUT, INSPECTED SEAL, NO DAMAGE NOTED.  BUT ODDLY WET WITH DEICE FLUID, CLEANED & INSPECTED IAW AMM 52-21-00.
